Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 95, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 20, 2025, 9:23 PM CST for Cherokee County, Rusk County, Smith County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2025, 9:23 PM CST (03:23 UTC)
- Expired
- Nov 20, 2025, 9:47 PM CST
- In force
- 24 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cherokee County, TX, Rusk County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 123 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
893
WFUS54 KSHV 210323
TORSHV
TXC073-401-423-210400-
/O.NEW.KSHV.TO.W.0095.251121T0323Z-251121T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
923 PM CST Thu Nov 20 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northeastern Cherokee County in northeastern Texas...
West Central Rusk County in northeastern Texas...
Southeastern Smith County in northeastern Texas...
* Until 1000 PM CST.
* At 923 PM CST, a severe thunderstorm capable of producing a
tornado was located 5 miles south of Troup, or 11 miles northeast
of Jacksonville, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Overton, Troup, Arp, Turnertown, New Summerfield and Concord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3214 9520 3228 9500 3208 9481 3196 9511
3212 9522
TIME...MOT...LOC 0323Z 239DEG 23KT 3207 9512
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
232 follow-up statements
846
WWUS54 KSHV 210334
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
934 PM CST Thu Nov 20 2025
TXC073-401-423-210400-
/O.CON.KSHV.TO.W.0095.000000T0000Z-251121T0400Z/
Cherokee TX-Rusk TX-Smith TX-
934 PM CST Thu Nov 20 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 10 PM CST FOR
NORTHEASTERN CHEROKEE, WEST CENTRAL RUSK AND SOUTHEASTERN SMITH
COUNTIES...
At 934 PM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Troup, or 13 miles southeast of
Whitehouse, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Overton, Arp and Turnertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3217 9510 3228 9500 3208 9481 3204 9499
3214 9509
TIME...MOT...LOC 0323Z 239DEG 23KT 3207 9512
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
23739
WWUS54 KSHV 210347
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
947 PM CST Thu Nov 20 2025
TXC073-401-423-210357-
/O.CAN.KSHV.TO.W.0095.000000T0000Z-251121T0400Z/
Cherokee TX-Rusk TX-Smith TX-
947 PM CST Thu Nov 20 2025
...TORNADO WARNING IS CANCELLED FOR NORTHEASTERN CHEROKEE, WEST
CENTRAL RUSK AND SOUTHEASTERN SMITH COUNTIES...
The storm which prompted the warning has weakened and has exited the
warned area. Therefore, the warning has been cancelled. A Severe
Thunderstorm Warning still remains in effect.
&&
LAT...LON 3217 9510 3228 9500 3208 9481 3204 9499
3214 9509
TIME...MOT...LOC 0334Z 239DEG 23KT 3211 9504
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 20, 6:06 PM CST, 3 hours 17 minutes earlier. Its key messages:
- Issued at 1248 PM CST Thu Nov 20 2025
- Much needed has rain returned to the northern and western half of the region today, before increasing across the remainder of the area tonight/Friday.
- QPF amounts of 1-2+ inches will be highest generally along/North of the I-30 corridor through Friday morning.
- Above normal temperatures will persist areawide through Friday before slightly cooler conditions spill southeast into the region for the upcoming weekend with the passage of a weak cold front. Rain chances will return by the end of the upcoming weekend into early next week.
Area forecast discussion, Nov 20, 6:06 PM CST, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 606 PM CST Thu Nov 20 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1248 PM CST Thu Nov 20 2025 - Much needed has rain returned to the northern and western half of the region today, before increasing across the remainder of the area tonight/Friday. - QPF amounts of 1-2+ inches will be highest generally along/North of the I-30 corridor through Friday morning. - Above normal temperatures will persist areawide through Friday before slightly cooler conditions spill southeast into the region for the upcoming weekend with the passage of a weak cold front. Rain chances will return by the end of the upcoming weekend into early next week. && .DISCUSSION... Issued at 1248 PM CST Thu Nov 20 2025 A southwesterly flow aloft pattern remains across the northwestern portions of the region, generally along and north of the I-30 corridor, ahead of a closed upper trough across Southern California and the Northern Baja Region. Weak disturbances have moved across this flow since Midnight, resulting in 1 to 3 inches of rainfall along and north of I-30. Convection was more robust this morning, but has since tapered down. with most of the lingering convection over McCurtain County Oklahoma and Sevier/Howard counties in SW Arkansas. Any additional convection should mostly remain along and north of I-30 today. South of I-30, upper level ridging still has a grip on the area, keeping dry conditions in place. However, temperatures have been well above normal today, despite mostly cloudy skies. We could see more records today, as high temperatures top out in the low to mid 80s this afternoon. By this evening, the closed trough axis in Southern California/Baja Mexico will start to take on a negative tilt, as it opens up and ejects into the Four Corners region and eventually the Central Plains. Widespread convection will rapidly form and deepen across areas along and west of I-35 in Texas and Oklahoma ahead of the associated cool front in response to this. This convection will gradually push eastward ahead of the front, eventually making into our CWA during the late evening hours. We could see some isolated to widely scattered convection develop well ahead of this convection mainly across East Texas late this afternoon into the early evening hours, which could produce hail and brief strong wind gusts. The Storm Prediction Center continues to highlight a Marginal Severe Weather Risk across SE Oklahoma, adjacent SW Arkansas, a large portion of East Texas, and extreme NW Louisiana through Friday morning. Although the risk is low, there is sufficient instability and bulk shear in place, along with marginal mid-level lapse rates, which could result in hail, damaging winds, and maybe a tornado during the arrival of the deeper convection overnight. This system will start to lose some of its energy, as the aforementioned upper trough ejects into the Midwest by Friday morning. Short-term progs suggest the deeper convection will start to fall apart as it moves into our Louisiana and South-Central Arkansas zones during this period. Slight to low chance POPs will remain in the forecast on Friday , as the cool front finally pushes across the region. Expect dry weather on Saturday in wake of the front, as a cooler and less humid airmass settles over the region. However, this dry period will be short-lived. A much stronger closed trough will take the same route as the previous one on Sunday, eventually moving over the Four Corners Region and ejecting into the Central Plains. Flow aloft will return back to the southwest, bringing in some Pacific moisture. At the same time, the previous cool front will return northward as a warm front, bringing an increase in low-level gulf moisture back into the region. By Sunday afternoon, widespread showers and thunderstorms will develop west of I-35 in Texas and Oklahoma ahead of the associated cool front. This convection will slide eastward into our forecast zones Sunday evening into much of Monday next week. Locally heavy precip will be likely with this system, which could result in excessive rainfall across the region. The Weather Prediction has already highlighted this risk, with a Slight Risk for a large portion of our area during this period. The associated cold front will bring an end to the rainfall by Tuesday. Much cooler conditions will move into the area for the Thanksgiving Holiday, with highs in the 60s on Wed and Thursday. Freezing temperatures could be possible in some areas on Thanksgiving morning. /20/ && .AVIATION... (00Z TAFS) Issued at 553 PM CST Thu Nov 20 2025 For the 21/00z TA period, VFR ceilings should prevail initially. However, scattered convection is already rapidly developing across portions of East Texas south of Interstate 20 and may affect KTYR, KGGG, and KLFK at the start of the TAF cycle. A more organized and robust complex of showers and thunderstorms currently ongoing from Central Oklahoma southward into Central Texas will move into our area possibly as early as 21/02z. The convection will gradually move east-northeast across the region affecting most TAF sites except KMLU and KELD. A second round of showers may affect KTYR, KGGG, and KLFK after daybreak Friday before weakening and dissipating by late morning. Ceilings and visibilities are also expected to deteriorate into the IFR range at most locations during the nighttime hours, likely persisting through 21/18z before widespread improvements back into the VFR range occur late in the period. /09/ && .SPOTTER INFORMATION STATEMENT... Issued at 1248 PM CST Thu Nov 20 2025 Spotter activation may be needed for isolated strong storms late tonight into early Friday morning for Southeast Oklahoma, portions of Southwest Arkansas and East Texas, along with extreme Northwest Louisiana. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 67 81 59 77 / 60 30 20 10 MLU 65 82 62 78 / 50 50 20 10 DEQ 60 75 49 69 / 100 30 0 0 TXK 65 77 55 72 / 90 30 10 0 ELD 62 77 54 73 / 60 30 10 10 TYR 65 78 55 73 / 90 40 10 10 GGG 65 80 55 75 / 70 40 20 10 LFK 65 82 61 78 / 40 50 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...20 AVIATION...09
In the hours before
Special weather statement, Nov 20, 8:09 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
809 PM CST Thu Nov 20 2025
TXZ136-149-210300-
Smith TX-Cherokee TX-
809 PM CST Thu Nov 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CHEROKEE AND SOUTH
CENTRAL SMITH COUNTIES UNTIL 9 PM CST...
At 809 PM CST, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Reese, or 21 miles west of Jacksonville, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Tyler, Jacksonville, Whitehouse, Bullard, Mount Selman, Mixon,
Reese, Maydelle, Ponta, New Summerfield, Gallatin, Reklaw, Cuney
and Teaselville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3214 9546 3215 9548 3218 9547 3231 9525
3190 9499 3188 9499 3177 9540 3182 9540
3184 9541 3184 9545 3188 9543 3190 9544
3193 9542 3196 9545 3199 9545 3202 9543
3204 9544 3205 9542 3207 9544 3208 9542
TIME...MOT...LOC 0208Z 239DEG 27KT 3191 9561
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
23Special weather statement, Nov 20, 8:38 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
838 PM CST Thu Nov 20 2025
TXZ136-210330-
Smith TX-
838 PM CST Thu Nov 20 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SMITH COUNTY UNTIL 930
PM CST...
At 838 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Bullard, or 12 miles southwest of Tyler, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Tyler, Lindale, Noonday, New Chapel Hill and Red Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3240 9550 3256 9529 3237 9509 3214 9545
3213 9546 3215 9548 3216 9548 3218 9547
3218 9546 3219 9547 3220 9546 3221 9548
3224 9549 3225 9547 3226 9547 3230 9545
3233 9546 3235 9545 3237 9546 3237 9547
TIME...MOT...LOC 0237Z 234DEG 26KT 3222 9547
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
23Special weather statement, Nov 20, 8:55 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
855 PM CST Thu Nov 20 2025
TXZ126-138-210345-
Marion TX-Harrison TX-
855 PM CST Thu Nov 20 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARRISON AND EASTERN
MARION COUNTIES UNTIL 945 PM CST...
At 855 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Hallsville, or 8 miles west of Marshall, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Marshall, Jefferson, Woodlawn, Karnack, Uncertain and Nesbitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3269 9449 3285 9428 3268 9409 3246 9447
3261 9461
TIME...MOT...LOC 0255Z 230DEG 23KT 3257 9449
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
23The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 8:09 PM CST | Special Weather Statement | SHV | Cherokee | 51 min |
| Nov 20, 8:20 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 55 min |
| Nov 20, 8:38 PM CST | Special Weather Statement | SHV | Smith | 52 min |
| Nov 20, 8:44 PM CST | Areal Flood Advisory | SHV | Gregg | 3 hr |
| Nov 20, 8:55 PM CST | Special Weather Statement | SHV | Harrison | 50 min |
| Nov 20, 9:13 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 44 min |
| Nov 20, 9:42 PM CST | Areal Flood Advisory | SHV | Cherokee | 3 hr |
| Nov 20, 10:35 PM CST | Areal Flood Advisory | SHV | Bowie | 3 hr |
| Nov 21, 1:15 AM CST | Special Weather Statement | SHV | Camp, Upshur, Wood | 45 min |
| Nov 21, 2:00 AM CST | Special Weather Statement | SHV | Camp | 30 min |
| Nov 21, 2:05 AM CST | Special Weather Statement | SHV | Bowie | 40 min |
| Nov 21, 2:30 AM CST | Special Weather Statement | SHV | Marion | 30 min |
| Nov 21, 3:01 AM CST | Special Weather Statement | SHV | Cass | 44 min |
| Nov 21, 2:20 PM CST | Special Weather Statement | SHV | Angelina | 40 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.